RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 2, Pages 202–211 (Mi de10325)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

The Existence of an Almost Periodic Solution of a Linear System with a Quadratic Performance Functional

A. G. Ivanov

Mathematics and Computer Science Institute, Udmurt State University, Izhevsk

Full text: PDF file (1151 kB)

English version:
Differential Equations, 2001, 37:2, 216–226

Bibliographic databases:

UDC: 517.977.1
Received: 03.03.1999

Citation: A. G. Ivanov, “The Existence of an Almost Periodic Solution of a Linear System with a Quadratic Performance Functional”, Differ. Uravn., 37:2 (2001), 202–211; Differ. Equ., 37:2 (2001), 216–226

Citation in format AMSBIB
\Bibitem{Iva01}
\by A.~G.~Ivanov
\paper The Existence of an Almost Periodic Solution of a Linear System with a Quadratic Performance Functional
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 2
\pages 202--211
\mathnet{http://mi.mathnet.ru/de10325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1849436}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 2
\pages 216--226
\crossref{https://doi.org/10.1023/A:1019209608203}


Linking options:
  • http://mi.mathnet.ru/eng/de10325
  • http://mi.mathnet.ru/eng/de/v37/i2/p202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Ivanov, “Elementy matematicheskogo apparata zadach pochti periodicheskoi optimizatsii. I”, Izv. IMI UdGU, 2002, no. 1(24), 3–100  mathnet
    2. A. G. Ivanov, “On the optimal control of almost periodic motions”, Russian Math. (Iz. VUZ), 47:4 (2003), 37–53  mathnet  mathscinet  zmath
  • Number of views:
    This page:48
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019